# SDR SWAA2019012828909

- Difficulty date: January 27, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 51,098 hours, 29,870 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: BAC08637
- Part serial: 0907826334
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, ON CLIMBOUT FIRST OFFICER'S R1 WINDOW ARCED THEN CRACKED.  R&R R1 WINDOW PER AMM.
